MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility submitted a medwatch report for this event: mw5094351.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that six (6) trifurcated fluid transfer tube sets had defective heat seals leading to a loss of sterility.This was identified during an unspecified step.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H4: the lot was manufactured from september 07, 2018 - september 11, 2018.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The samples were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10242815
Report Number1416980-2020-03838
Device Sequence Number2433230
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Catalogue NumberH93863
Device Lot Number60148524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1